Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016 (2016), Article ID 5214147, 7 pages
http://dx.doi.org/10.1155/2016/5214147
Research Article

Reachable Set Estimation for Discrete-Time Systems with Interval Time-Varying Delays and Bounded Disturbances

1School of Mathematics and Computer Science, Wuhan Polytechnic University, Wuhan 430023, China
2School of Automation, Huazhong University of Science and Technology, Wuhan 430074, China

Received 1 October 2016; Accepted 23 October 2016

Academic Editor: Xian Zhang

Copyright © 2016 Jiemei Zhao and Yin Sheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. P. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Abedor, K. Nagpal, and K. Poolla, “A linear matrix inequality approach to peak-to-peak gain minimization,” International Journal of Robust and Nonlinear Control, vol. 6, no. 9-10, pp. 899–927, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Hu and Z. Lin, Control Systems with Actuator Saturation: Analysis and Design, Birkhäuser, Boston, Mass, USA, 2001.
  4. T. Hu and Z. Lin, “Composite quadratic Lyapunov functions for constrained control systems,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 440–450, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Durieu, E. Walter, and B. Polyak, “Multi-input multi-output ellipsoidal state bounding,” Journal of Optimization Theory and Applications, vol. 111, no. 2, pp. 273–303, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Zhang, L. Wu, and S. Cui, “An improved integral inequality to stability analysis of genetic regulatory networks with interval time-varying delays,” IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 12, no. 2, pp. 398–409, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Sheng, Y. Shen, and M. Zhu, “Delay-dependent global exponential stability for delayed recurrent neural networks,” IEEE Transactions on Neural Networks and Learning Systems, 2016. View at Publisher · View at Google Scholar
  8. X. Zhang, L. Wu, and J. Zou, “Globally asymptotic stability analysis for genetic regulatory networks with mixed delays: an M-matrix-based approach,” IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 13, no. 1, pp. 135–147, 2016. View at Publisher · View at Google Scholar
  9. X. Zhang, Y. Han, L. Wu, and J. Zou, “M-matrix-based globally asymptotic stability criteria for genetic regulatory networks with time-varying discrete and unbounded distributed delays,” Neurocomputing, vol. 174, pp. 1060–1069, 2016. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Zhao, L. Zhang, and X. Qi, “A necessary and sufficient condition for stabilization of switched descriptor time-delay systems under arbitrary switching,” Asian Journal of Control, vol. 18, no. 1, pp. 266–272, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. Fridman and U. Shaked, “On reachable sets for linear systems with delay and bounded peak inputs,” Automatica, vol. 39, no. 11, pp. 2005–2010, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-H. Kim, “Improved ellipsoidal bound of reachable sets for time-delayed linear systems with disturbances,” Automatica, vol. 44, no. 11, pp. 2940–2943, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Zuo, Y. Chen, Y. Wang, D. W. Ho, M. Z. Chen, and H. Li, “A note on reachable set bounding for delayed systems with polytopic uncertainties,” Journal of the Franklin Institute, vol. 350, no. 7, pp. 1827–1835, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. O. M. Kwon, S. M. Lee, and J. H. Park, “On the reachable set bounding of uncertain dynamic systems with time-varying delays and disturbances,” Information Sciences, vol. 181, no. 17, pp. 3735–3748, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. P. T. Nam and P. N. Pathirana, “Further result on reachable set bounding for linear uncertain polytopic systems with interval time-varying delays,” Automatica, vol. 47, no. 8, pp. 1838–1841, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. B. Zhang, J. Lam, and S. Xu, “Reachable set estimation and controller design for distributed delay systems with bounded disturbances,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 351, no. 6, pp. 3068–3088, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Zhang, J. Lam, and S. Xu, “Relaxed results on reachable set estimation of time-delay systems with bounded peak inputs,” International Journal of Robust and Nonlinear Control, vol. 26, no. 9, pp. 1994–2007, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. V. Hien and H. M. Trinh, “A new approach to state bounding for linear time-varying systems with delay and bounded disturbances,” Automatica, vol. 50, no. 6, pp. 1735–1738, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Sheng and Y. Shen, “Improved reachable set bounding for linear time-delay systems with disturbances,” Journal of the Franklin Institute, vol. 353, no. 12, pp. 2708–2721, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. Zuo, D. W. C. Ho, and Y. Wang, “Reachable set estimation for linear systems in the presence of both discrete and distributed delays,” IET Control Theory and Applications, vol. 5, no. 15, pp. 1808–1812, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z. Zuo, Y. Fu, and Y. Wang, “Results on reachable set estimation for linear systems with both discrete and distributed delays,” IET Control Theory and Applications, vol. 6, no. 14, pp. 2346–2350, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Feng and J. Lam, “On reachable set estimation of singular systems,” Automatica, vol. 52, pp. 146–153, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. N. D. That, P. T. Nam, and Q. P. Ha, “Reachable set bounding for linear discrete-time systems with delays and bounded disturbances,” Journal of Optimization Theory and Applications, vol. 157, no. 1, pp. 96–107, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. Lam, B. Y. Zhang, Y. Chen, and S. Y. Xu, “Reachable set estimation for discrete-time linear systems with time delays,” International Journal of Robust and Nonlinear Control, vol. 25, no. 2, pp. 269–281, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus